# SDR KBM2004F00091

- Difficulty date: February 19, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Ball Joint
- Part number: 126891P
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLUE PITCH LINK UPPER ROD WORN.  MAIN ROTOR RED PITCH LINK UPPER ROD WORN.  REMOVED AND REPLACED.
